| Model Number |
PCDR1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2017 and mesh was implanted.It was reported that the patient underwent removal surgery on an unk date.It was reported that the patient underwent hernia repair surgery on (b)(6) 2018 and mesh was implanted.It was reported that the patient underwent removal surgery on an unk date.It was reported that the patient experienced severe pain and dense adhesions.The other procedure is captured in a separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 09/27/2022.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on unknown date.(b)(4) submitted for adverse event which occurred on (b)(6) 2018.(b)(4) submitted for adverse event which occurred on unknown date.
Additional Manufacturer Narrative
Date sent to the fda: 10/05/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.